MathSciNet Relay Station
MathSciNet bibliographic data
MR572762 (58 #27988b) 14G20
Dwork, B. On $p$-adic differential equations. IV. Generalized hypergeometric functions as $p$-adic analytic functions in one variable. Ann. Sci. École Norm. Sup. (4) 6 (1973), 295–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement